# SDR HEEA072543

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2619
- Make and model: Bell 206L-3
- Aircraft serial: 51375
- Aircraft time: 9,757 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint
- Part number: 206033506101
- Part serial: LK2044
- Condition: Worn
- Location: Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING IN TRANSMISSION RESTRAINT CAME UNSTAKED. REPLACED WITH SERVICEABLE PART.
